Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Rectilinear congruences


Author: Chuan-Chih Hsiung
Journal: Trans. Amer. Math. Soc. 66 (1949), 419-439
MSC: Primary 53.0X
MathSciNet review: 0031799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031799-9
PII: S 0002-9947(1949)0031799-9
Article copyright: © Copyright 1949 American Mathematical Society